# SDR SWAA116277

- Difficulty date: August 20, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 78,733 hours, 64,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576987
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, CHECK FOUND SKIN CRACKED AT BS 500D+7, BETWEEN STR 27L TO STR 27R.  REPAIRED SKIN IAW EA.
